# SDR UIEA2012061400266

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 56,710 hours, 9,047 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 109P4146
- Condition: Unknown
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

EICAS MESSAGE OF FLAPS DRIVE DURING FLIGHT.  RT PDU ON R1, OPS CHECKED OK IAW AMM 27-81-03.
